MathSciNet Relay Station
MathSciNet bibliographic data
MR1053346 57M05 (53C10)
Goldman, William M. Convex real projective structures on compact surfaces. J. Differential Geom. 31 (1990), no. 3, 791–845.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement